Michael I. Gekhtman

Search this author in Google Scholar


Articles: 1

Inverse moment problem for non-Abelian Coxeter double Bruhat cells

Michael Gekhtman

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 22 (2016), no. 2, 117-136

We solve the inverse problem for non-Abelian Coxeter double Bruhat cells in terms of the matrix Weyl functions. This result can be used to establish complete integrability of the non-Abelian version of nonlinear Coxeter-Toda lattices in $GL_n$.


All Issues